Ramzi May, Zahrah Binali, On the strong convergence of a perturbed algorithm to the unique solution of a variational inequality problem
Full Text: PDF
Volume 7, Issue 2, 1 April 2023, Pages 209-221
Abstract. We introduce a general iterative algorithm that generates strongly convergent to the unique solution of a general type of variational inequality over the set of the fixed points of a nonexpansive mapping. The strong convergence of the algorithm is established under general and simple conditions on the parameters. Moreover, we study a perturbed version of the algorithm and provide some numerical experiments that highlight the effects of the parameters on the stability of the algorithm and its rate of convergence.
How to Cite this Article:
R. May, Z. Binali, On the strong convergence of a perturbed algorithm to the unique solution of a variational inequality problem, J. Nonlinear Var. Anal. 7 (2023), 209-221.